MathSciNet Relay Station
MathSciNet bibliographic data
MR878687 (88i:65109) 65M10
Goldberg, Moshe; Tadmor, Eitan Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems. II. Math. Comp. 48 (1987), no. 178, 503–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement